Shutterbug's Blog

Living with Multiple Myeloma in Hyderabad , India . Random musings .

Update on my break from Lenolidamide

Leave a comment

image

I have been taking Lenolidamide 5mg since Dec 2014 as there was a relapse of Multiple Myeloma.

Thanks to Lenolidamide and Alternative medication , my M spike was zero during two consecutive bone marrow tests done in 2015.

However I started experiencing side effects of Lenolidamide in the form of a drastic drop in the counts of TLC and Neutrophils in Jan 2016.
I also had several infections simultaneously. Sore throat ,stomach upset ( diarrhoea ) , asthma attack, eye infection and UTI.
My oncologist told me to stop lenolidamide for one month. During this one month , ie Feb 2016 , I continued taking Curcumin and other immunity boosting tablets.

Went for the CBP LFT AND RFT tests after one month at the end of Feb 2016. All the counts were back to normal. Got a test done for Vitamin D too and the result was normal .
Met my Oncologist with the reports. He was happy with the counts and told me to come back after 3 weeks with new reports. Told me to discontinue Lenolidamide for this period too.

I am currently taking three 500mg capsules of curcumin three times a day and other immunity boosting tablets two times a day prescribed by my Ayurvedic doctor .

I have been off chemo medication for almost 2 months now. Hope to stay away from chemo forever.

Will go for the next routine test in the last week of March 2016.

Keeping my fingers crossed.

Advertisements

Author: Lifeisbeautiful

...in the process of discovering my SELF. Enjoying the beautiful journey within, while I am on my way to experience an unknown Dimension.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s